Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Radio Physics and Radio Astronomy

ISSN Druckformat: 2152-274X
ISSN Online: 2152-2758

Archives: Volume 1, 2010 to Volume 3, 2012

Radio Physics and Radio Astronomy

DOI: 10.1615/RadioPhysicsRadioAstronomy.v3.i3.90
pages 259-264

OPERATOR METHOD IN THE PROBLEM OF RADIATION FROM AN OPEN END OF A CIRCULAR CORRUGATED WAVEGUIDE

M. E. Kaliberda
V. Karazin National University of Kharkiv, 4, Svoboda Sq., Kharkov, 61077, Ukraine
Sergey A. Pogarsky
V. Karazin National University of Kharkiv, 4 Svobody Sq., Kharkiv 61022, Ukraine
V. A. Belousov
V. Karazin National University of Kharkiv, 4, Svoboda Sq., Kharkiv 61022, Ukraine

ABSTRAKT

The operator method is applied to the problem of axially asymmetric wave diffraction by an aperiodic system of corrugations in an open-ended circular waveguide. The case is considered when the open end is replaced by a semiinfinite periodic system of corrugations. The frequency dependences of the reflection coefficient and the waveguide radiation field patterns are presented and compared with the results available in the literature.